Translator Disclaimer
December 2021 On the solutions of a system of max-type difference equations
Youssouf Akrour, Mouataz Billah Mesmouli, Durhasan Turgut Tollu, Nouressadat Touafek
Adv. Studies: Euro-Tbilisi Math. J. 14(4): 159-187 (December 2021). DOI: 10.3251/asetmj/1932200820

Abstract

In this paper, we give explicit formulas of the solutions of the system of max-type difference equations \[ x_{n+1}=\max \left\{ x_{n-1},\frac{x_{n}y_{n-1}}{y_{n-2}}\right\} ,\,y_{n+1}=\max \left\{ y_{n-1},\frac{y_{n}x_{n-1}}{x_{n-2}}\right\} , \] where $n\geq 0$ and the initial values are positive real numbers.

Citation

Download Citation

Youssouf Akrour. Mouataz Billah Mesmouli. Durhasan Turgut Tollu. Nouressadat Touafek. "On the solutions of a system of max-type difference equations." Adv. Studies: Euro-Tbilisi Math. J. 14 (4) 159 - 187, December 2021. https://doi.org/10.3251/asetmj/1932200820

Information

Received: 19 November 2020; Accepted: 9 June 2021; Published: December 2021
First available in Project Euclid: 16 December 2021

Digital Object Identifier: 10.3251/asetmj/1932200820

Subjects:
Primary: 39A10
Secondary: 39A20 , 39A23

Keywords: Max-type difference equations , periodic solution , solution in explicit form , system of difference equations

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 4 • December 2021
Back to Top